# SDR 2006UALA01142

- Difficulty date: June 12, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 30,375 hours, 3,719 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT NOT INSTALLED AT L2 CLOSET.  INSTALLED NEW STRIP. INSTALLED NEW CABLE AND COVER, LIGHT AND SYSTEM. OP CHECKS GOOD.
